| Model Number |
6937A-52 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 4968-25 x 2 leads, implanted: (b)(6) 2013.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the device battery longevity was lower than expected.A review of the device data by qualified personnel determined that the device had been toning for several months due to unsuccessful remote transmission, which would account for voltage dips and variation in predicted longevity.It was further reported that there was undefined high right ventricular (rv) defibrillator impedance on the high voltage lead.The epicardial right atrial (ra) and rv pacing leads exhibited high capture thresholds.The implantable cardioverter defibrillator (icd) and leads remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis.However, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the right ventricular defibrillation coil was beyond the expected upper range.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.